Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 101, NWS Buffalo, NY

September 6, 2021

NWS Buffalo, NY issued this special marine warning at Sep 6, 2021, 8:50 AM EDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2021, 8:50 AM EDT (12:50 UTC)
Expired
Sep 6, 2021, 10:15 AM EDT
In force
85 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Ft Drum radar (KTYX), 55 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WHUS51 KBUF 061250
SMWBUF
LOZ044-045-064-065-061415-
/O.NEW.KBUF.MA.W.0101.210906T1250Z-210906T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
850 AM EDT Mon Sep 6 2021

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Ontario from Sodus Bay to Cape Vincent...

* Until 1015 AM EDT.

* At 848 AM EDT, a thunderstorm capable of producing waterspouts and 
  wind gusts of 34 knots or greater was located near Sodus Bay, 
  moving east at 50 knots. Additional thunderstorms near Galloo 
  Island were moving east at 30 knots.

  HAZARD...Waterspouts and wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Waterspouts and thunderstorm wind gusts can easily 
           overturn boats and create locally hazardous seas. Small 
           craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Oswego, Mexico Bay, Southwick Beach, Henderson Harbor, Westcott 
  Beach, Chaumont Bay, Selkirk Beach, Stony Point, Sodus Bay, Fair 
  Haven, Black River Bay, Tibbets Point, Sackets Harbor, Sandy Pond, 
  and Cape Vincent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

&&

LAT...LON 4382 7618 4371 7616 4365 7610 4351 7619
      4348 7629 4349 7640 4338 7660 4328 7668
      4324 7697 4363 7697 4364 7679 4409 7644
      4414 7635 4420 7631 4415 7620 4412 7627
      4411 7625 4413 7614 4409 7606 4397 7600
TIME...MOT...LOC 1248Z 269DEG 48KT 4338 7700 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$

Hitchcock
2 follow-up statements
765 
FZUS71 KBUF 061335
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
935 AM EDT Mon Sep 6 2021

LOZ044-045-064-065-061415-
/O.CON.KBUF.MA.W.0101.000000T0000Z-210906T1415Z/
935 AM EDT Mon Sep 6 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT...

For the following areas...
  Lake Ontario from Oswego to Cape Vincent...

At 934 AM EDT, a thunderstorm capable of producing waterspouts and 
wind gusts in excess of 34 knots was located near Mexico Bay, moving 
northeast at 35 knots.

HAZARD...Waterspouts and wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Waterspouts and gusty thunderstorm winds can easily 
         overturn boats and create locally hazardous seas. Small 
         craft could be damaged in briefly higher winds and suddenly 
         higher waves.

Locations impacted include...
Oswego, Mexico Bay, Southwick Beach, Henderson Harbor, Westcott 
Beach, Chaumont Bay, Selkirk Beach, Stony Point, Black River Bay, 
Tibbets Point, Sackets Harbor, Sandy Pond, and Cape Vincent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

&&

LAT...LON 4393 7608 4390 7608 4382 7618 4371 7616
      4365 7610 4361 7615 4351 7619 4348 7629
      4349 7640 4343 7651 4367 7659 4409 7644
      4414 7635 4420 7631 4415 7620 4412 7627
      4411 7625 4413 7614 4409 7606 4397 7600
TIME...MOT...LOC 1334Z 244DEG 36KT 4352 7640 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$

Hitchcock
593 
FZUS71 KBUF 061415
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
1015 AM EDT Mon Sep 6 2021

LOZ044-045-064-065-061425-
/O.EXP.KBUF.MA.W.0101.000000T0000Z-210906T1415Z/
1015 AM EDT Mon Sep 6 2021

...THE SPECIAL MARINE WARNING EXPIRED AT 1015 AM EDT...

The affected areas were... 
  Lake Ontario from Oswego to Cape Vincent...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

LAT...LON 4393 7608 4390 7608 4382 7618 4371 7616
      4365 7610 4361 7615 4351 7619 4348 7629
      4349 7640 4343 7651 4367 7659 4409 7644
      4414 7635 4420 7631 4415 7620 4412 7627
      4411 7625 4413 7614 4409 7606 4397 7600
TIME...MOT...LOC 1415Z 269DEG 48KT 4353 7570 

$$

Hitchcock

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Sep 6, 7:16 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Sep 6, 7:16 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
716 AM EDT Mon Sep 6 2021

.SYNOPSIS...
A cold front will cross the region today causing a few more showers.
Despite the rain chances today, there will be plenty of rain free
periods this Labor Day holiday. A brief period of dry weather
Tuesday before the next chances for showers and a few thunderstorms
enter the forecast Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Current radar imagery is depicting one main area of showers and
convection this morning extending south across western Lake Ontario
into western New York. These showers and storms are associated with
a surface cold front lying within the same vicinity of the showers.
The line of activity will continue to cross Western New York through
the mid-morning.

The front is then progged to continue to cross the area from west to
east through the remainder of the day today, and therefore expect
increasing shower potential across the eastern half of the area from
mid-morning through afternoon. The greatest potential for shower
activity today continues to remain across the North Country as a
combination of timing of the frontal passage this afternoon and
synoptic forcing will be conducive to produce more organized showers
and a few thunderstorms.

Outside of the chances for showers and thunderstorms associated with
the front, some scattered showers and a few rumbles of thunder will
continue throughout the day today in the wake of the frontal passage
due to an upper level trough remaining overhead of the region.

Shower chances will continue for areas southeast of both lakes
tonight due to cool west-northwesterly winds flow across the water
surface. These chances will gradually peter out as surface high
pressure pushes invades the area.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
High pressure will drift across the region Tuesday supporting dry
weather. South-southwest flow will pickup in the afternoon ahead of
the next system, with associated warm advection and downslope flow
helping temperatures reach to around 80 on the lake plains of
Western New York. Cooler air aloft will linger for the North
Country, with highs ranging from the mid 70s at lower elevations to
upper 60s higher terrain.

A sharp mid level trough and closed low will then advance from near
Lake Superior Tuesday night to near James Bay Wednesday evening,
with a vertically stacked surface low taking a similar track. A
surface cold front will surge east across the eastern Great Lakes
late Tuesday night and Wednesday. Strong convergence along the front
coupled with increasing large scale ascent ahead of the trough will
produce a band of showers and possibly a few gusty thunderstorms,
entering Western NY late Tuesday night and then advancing east
across the rest of the area through the first half of Wednesday.

A dry slot behind the cold front will bring a return to mainly dry
weather from west to east later Wednesday. It will become quite
breezy Tuesday night and Wednesday as the cold front crosses the
area, with gusts of 25-30 knots expected northeast of Lakes Erie
and Ontario.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
The longwave pattern across North America will still be quite
amplified at midweek, but will become much more zonal next weekend.
A strong ridge over the 4 corners at midweek will flatten and
spread east, dominating much of the southern 2/3 of the nation by
next weekend, with zonal westerlies setting up along the US/Canadian
border.

Looking at the details, a mid level trough and associated cool air
aloft will advance slowly east across the Great Lakes and New
England Wednesday night through Friday. A series of shortwaves
moving through the longwave trough will bring a chance of a few
showers at times. Cool air aloft may also support lake effect rain
showers east and southeast of the lakes. The trough will move east
of the area Friday night and Saturday, allowing for a return to
dry weather.

Temperatures will run a little below normal through mid to late
week, with highs generally in the lower 70s for lower elevations and
mid to upper 60s for higher terrain. Lows will generally be in the
50s, with some 40s possible in the cooler Southern Tier Valleys and
North Country if skies clear enough at night. A warming trend will
start next weekend as the pattern becomes more zonal and warm
advection begins.

&&

.AVIATION /11Z MONDAY THROUGH FRIDAY/...
One main area of showers and embedded thunderstorms lies across
western Lake Ontario and extends southward across western New York
this morning. Despite these showers, VFR flight conditions prevail
across all TAF sites.

This line of showers and embedded thunderstorms will continue to
progress east towards the area east of Lake Ontario, where it will
cause brief periods of MVFR conditions through the afternoon.

Tonight, showers will push east out of the forecast area and allow
for VFR conditions to return as surface high pressure enters the
western portions of the forecast area.

Outlook...

Tuesday. VFR.
Wednesday...Areas of MVFR in showers.
Thursday and Friday...Mainly VFR with a chance of showers.

&&

.MARINE...
Colder air aloft arrived overnight resulting in a chance of
waterspouts across Lake Erie early this morning through mid morning,
and all day on Lake Ontario. Best chances for waterspouts will be
with the showers and storms along a cold front as it crosses the
region.

Additionally, winds will increase through this morning on Lake Erie,
and during the day today on Lake Ontario as the previously mentioned
cold front crosses the lakes. The increase in winds and waves has
resulted in small craft advisories for all but the Niagara River and
St. Lawrence River.

The higher waves today into this evening have also resulted in the
issuance of Beach Hazard Statements for most of the Lake Erie and
Lake Ontario shoreline zones as outlined below.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through late tonight for NYZ003-006-
     007.
     Beach Hazards Statement through late tonight for NYZ004-005.
     Beach Hazards Statement through this evening for NYZ001-002.
     Beach Hazards Statement until 5 PM EDT this afternoon for
     NYZ019-085.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for LEZ040-
         041.
         Small Craft Advisory until 5 AM EDT Tuesday for
         LOZ043-044.
         Small Craft Advisory until 2 AM EDT Tuesday for LOZ042-045.

&&

SYNOPSIS...EAJ
NEAR TERM...EAJ
SHORT TERM...Hitchcock/TMA
LONG TERM...Hitchcock
AVIATION...EAJ
MARINE...EAJ/JLA/SW
Hazardous weather outlook, Sep 6, 5:21 AM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
521 AM EDT Mon Sep 6 2021

NYZ008-010>014-020-021-070930-
Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Cattaraugus-
Allegany-
521 AM EDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-006-007-070930-
Monroe-Oswego-Jefferson-
521 AM EDT Mon Sep 6 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-070930-
Niagara-Orleans-
521 AM EDT Mon Sep 6 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-070930-
Wayne-Northern Cayuga-
521 AM EDT Mon Sep 6 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-070930-
Chautauqua-Southern Erie-
521 AM EDT Mon Sep 6 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
521 AM EDT Mon Sep 6 2021

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Waterspouts possible on both lakes Wednesday through Thursday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Sep 6, 3:51 AM EDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
351 AM EDT Mon Sep 6 2021

NYZ006-007-060845-
Jefferson NY-Oswego NY-
351 AM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of southwestern
Jefferson and northeastern Oswego Counties through 445 AM EDT...

At 349 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Henderson Harbor to near Sandy Island Beach
State Park. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sandy Island Beach State Park, Stony Point, Adams, Henderson Harbor,
Southwick Beach State Park, Adams Center, Henderson, Smithville,
Rodman, Lorraine, Sandy Creek, Lacona, Mannsville, Ellisburg, Worth,
Montario Point, Smartville, East Rodman and Belleville.

This includes Interstate 81 between exits 37 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4366 7578 4359 7626 4369 7626 4378 7629
      4380 7632 4387 7634 4391 7586 4385 7584
      4379 7585 4379 7582
TIME...MOT...LOC 0749Z 259DEG 24KT 4386 7620 4364 7615

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TMA
Local storm report, Sep 6, 4:17 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
417 AM EDT MON SEP 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     MARINE TSTM WIND 2 NW DUNKIRK            42.49N 79.35W
09/06/2021  M39 MPH          LEZ041             NY   C-MAN STATION

&&
Special weather statement, Sep 6, 4:26 AM EDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
426 AM EDT Mon Sep 6 2021

NYZ007-008-060930-
Jefferson NY-Lewis NY-
426 AM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of southeastern
Jefferson and Lewis Counties through 530 AM EDT...

At 424 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Watertown to near Redfield.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carthage, Lowville, West Carthage, Highmarket, Whetstone Gulf State
Park, Denmark, New Bremen, Watson, Martinsburg, Lyonsdale, Greig,
Copenhagen, Port Leyden, Croghan, Lyons Falls, Castorland,
Constableville, Turin, Osceola and West Leyden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4343 7552 4349 7576 4396 7581 4410 7517
      4361 7511
TIME...MOT...LOC 0824Z 264DEG 29KT 4394 7580 4352 7574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TMA
Local storm report, Sep 6, 8:17 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
817 AM EDT MON SEP 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     MARINE TSTM WIND OLCOTT                  43.34N 78.72W
09/06/2021  M41 MPH          LOZ042             NY   C-MAN STATION

&&

HITCHCOCK
Special weather statement, Sep 6, 8:24 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
824 AM EDT Mon Sep 6 2021

NYZ007-061315-
Jefferson NY-
824 AM EDT Mon Sep 6 2021

...A strong thunderstorm will impact portions of southwestern
Jefferson County through 915 AM EDT...

At 823 AM EDT, Doppler radar was tracking a strong thunderstorm near
Henderson Harbor, or 14 miles southwest of Watertown, moving
northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause minor flooding
         in poor drainage areas.

Locations impacted include...
Watertown, Adams, Dexter, Henderson Harbor, Southwick Beach State
Park, Sackets Harbor, Black River, Smithville, Rodman, Brownville,
Ellisburg, Belleville and Rutland Center.

This includes Interstate 81 between exits 41 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized minor flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4393 7570 4388 7581 4388 7584 4387 7584
      4372 7618 4390 7631 4392 7629 4411 7586
TIME...MOT...LOC 1223Z 235DEG 36KT 4385 7613

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 12:35 AM EDTSpecial Marine WarningBUF85 min
Sep 6, 1:03 AM EDTSpecial Weather StatementBUFGenesee57 min
Sep 6, 3:10 AM EDTSpecial Marine WarningBUF65 min
Sep 6, 3:51 AM EDTSpecial Weather StatementBUFJefferson54 min
Sep 6, 4:26 AM EDTSpecial Weather StatementBUFLewis64 min
Sep 6, 6:44 AM EDTSpecial Marine WarningBUF61 min
Sep 6, 7:25 AM EDTSpecial Marine WarningBUF95 min
Sep 6, 8:24 AM EDTSpecial Weather StatementBUFJefferson51 min
Sep 6, 9:02 AM EDTSpecial Weather StatementBUFLewis28 min
Sep 6, 9:10 AM EDTSpecial Weather StatementBUFOswego35 min
Sep 6, 9:31 AM EDTSpecial Weather StatementBUFLewis29 min
Sep 6, 9:32 AM EDTSpecial Weather StatementBUFJefferson28 min
Sep 6, 9:57 AM EDTSpecial Weather StatementBUFJefferson33 min
Sep 6, 10:22 AM EDTSpecial Weather StatementBUFLewis38 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.